# SDR ASAA2015100113536

- Difficulty date: October 1, 2015
- Submitted: October 29, 2015
- Operation: Air carrier
- Aircraft: N703AS
- Make and model: Boeing 737490
- Aircraft serial: 28893
- Aircraft time: 53,972 hours, 30,578 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 654657291
- Condition: Corroded
- Location: Bs 1088
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU TORQUE BOX CUTOUT AT 10888 BULKHEAD INBD STIFFENER FLANGE CORRODED.  ACFT GROUNDED.  REMOVED CORROSION AND CHECKED LIMITS, FOUND TO BE OUT OF LIMITS IAW  SRM 53-80-08-1A-1, FIG 11.  NOTED G DETAIL VI R & R STIFFENER IAW SRM 51-40-02-0G-0, PARA 4, W .75", O .070", R .056", L 2.0", D .014".
